MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24715
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that labeling issue occurred.A 6.0mmx80mmx135cm-hybrid sterling was selected for use.However, during preparation, it was noted that the product inner pouch did not match the outer shelf carton.The procedure was completed using an alternate device.No patient complications were reported.
 
Additional Manufacturer Narrative
D4 lot number from 0033275889 to 0031620134.Device evaluated by mfr: the complaint device was received for product analysis.Visual examination revealed that the seal on the packaging is still intact and the batch number on the label is 31620134.Media was provided in the form of two photos.One of the photos shows the device still in the pouch with the batch number 31620134.The second photo shows a shelf box with the batch number 33275889.Inspection of the remainder of the device presented no damage or irregularities.Media analysis confirmed the batch numbers are different.
 
Event or Problem Description

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19966685
Report Number2124215-2024-46918
Device Sequence Number7203261
Product Code LIT
UDI-Device Identifier08714729845348
UDI-Public08714729845348
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K132430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2026
Device Model Number24715
Device Catalogue Number24715
Device Lot Number0031620134
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown